# SDR 2017FA0000502

- Difficulty date: March 19, 2017
- Submitted: September 25, 2017
- Operation: General aviation
- Aircraft: N8963K
- Make and model: Univar 1081
- Aircraft serial: 1081963
- Aircraft time: 2,463 hours
- Engine: Frnkln 6A4165B3
- Engine time: 2,983 hours
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Thru Bolt
- Part number: 19725
- Condition: Sheared
- Location: Upper Crankcase
- Part time: 2,983 hours
- Component: Crankcase, Frnkln, 6A4165B3
- Component part number: 18925
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

CENTER TWO THROUGH-BOLTS ON ENGINE CRANKCASE SHEARED AND ENGINE LOST 4.5 QTS OF OIL INFLIGHT.
